MathSciNet Relay Station
MathSciNet bibliographic data
MR2415401 22E67 (17B56 58A14 58B25)
Fishel, Susanna; Grojnowski, Ian; Teleman, Constantin The strong Macdonald conjecture and Hodge theory on the loop Grassmannian. Ann. of Math. (2) 168 (2008), no. 1, 175–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement